MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE
Model Number GF-UE160-AL5
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.During the evaluation, minor scratches on the probe tip were observed.The ultrasound image contained four full scattered broken elements.The scope connector was found with heavy corrosion and the ultrasound cord had some broken braids.No other issues were reported.If additional information is obtained a supplemental mdr will be filed.
 
Event or Problem Description
A user facility reported defects in the ultrasound probe and a leak in the ultrasound cord.The issue was found during reprocessing of the device.No patient involvement or injuries were reported.No additional information has been obtained.
 
Additional Manufacturer Narrative
The investigation has been completed.Upon further review of the reported issue, it was determined that this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
ULTRASONIC GASTROVIDEOSCOPE
Common Device Name
ULTRASONIC GASTROVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10742914
Report Number8010047-2020-08196
Device Sequence Number11609314
Product Code ODG
UDI-Device Identifier04953170203107
UDI-Public04953170203107
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-UE160-AL5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1